Ask Your Question

Angie's List Answers is the trusted spot to ask home improvement and health questions and get answers from service companies, health providers and consumers. For ratings and reviews on companies in your area, search Angie's List.

 
 
or
Top 30 Days Experts
Rank Leader Points*
1 LCD 2780
2 Member Services 310
3 kstreett 240
4 Guest_9020487 110
5 Guest_9190926 105
6 ahowell 95
7 KnowledgeBase 95
8 baummmnyc 90
9 skbloom 80
10 Guest_98024861 70

*Updates every 4 hours

Browse Projects By Category

Question DetailsAsked on 1/28/2012

I have been having problem with my ovaries I'm in pain a lot I was just wondering what I can do so I don't hurt

I have the birth control mirena for about 3months an every since I have had problems the placement has been checked an I've had blood work done that came back normal

Do you have the same question? Follow this Question


1 Answer

0
Votes

According to Mirena's website, ovarian cysts are listed as one of the side effects. These could be responsible for the pain, but you should contact your health care provider. I'm not a health care professional and can't give official advice.

Source: http://www.mirena-us.com/safety/index....mc_id=MIS119497&WT.srch=1#link35

Answered 5 years ago by Cas




Related Questions


Terms Of Use
|
Privacy Policy